# SDR HNAA2013072400421

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 52,531 hours, 58,193 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0197
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED DURING TAXI, NO SMOKE SEEN.  LIGHT STILL ILLUMINATED.  TESTED AND OPS CHECKED GOOD.  R & R NR 2 BAG BAY SMOKE DETECTOR IAW AMM 26-12-01.  OPS CHECKED GOOD.
